# SDR 2017FA0000053

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: General aviation
- Aircraft: N311SB
- Make and model: Cessna 182T
- Aircraft serial: 182T82246
- Aircraft time: 1,891 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,891 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 1,891 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED NR 5 CYLINDER, EXHAUST AND INTAKE, NR 3 CYLINDER EXHAUST AND INTAKE AND NR 4 CYLINDER EXHAUST AND INTAKE PUSHRODS SCORED BEYOND LIMITS AND REPLACED.
